Generalized secretary problems with random duration time,

Minoru Sakaguchi, Katsunori Ano

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)819-831
JournalMathematica Japonica
Volume32
Publication statusPublished - 1987 Feb 1

Cite this

Generalized secretary problems with random duration time, / Sakaguchi, Minoru; Ano, Katsunori.

In: Mathematica Japonica, Vol. 32, 01.02.1987, p. 819-831.

Research output: Contribution to journalArticle

Sakaguchi, M & Ano, K 1987, 'Generalized secretary problems with random duration time,', Mathematica Japonica, vol. 32, pp. 819-831.
Sakaguchi, Minoru ; Ano, Katsunori. / Generalized secretary problems with random duration time,. In: Mathematica Japonica. 1987 ; Vol. 32. pp. 819-831.
@article{0ea3e5778d4c4e9c81888dddd1050210,
title = "Generalized secretary problems with random duration time,",
author = "Minoru Sakaguchi and Katsunori Ano",
year = "1987",
month = "2",
day = "1",
language = "English",
volume = "32",
pages = "819--831",
journal = "Mathematica Japonica",

}

TY - JOUR

T1 - Generalized secretary problems with random duration time,

AU - Sakaguchi, Minoru

AU - Ano, Katsunori

PY - 1987/2/1

Y1 - 1987/2/1

M3 - Article

VL - 32

SP - 819

EP - 831

JO - Mathematica Japonica

JF - Mathematica Japonica

ER -